Statistical Science

The Unity and Diversity of Probability

Glenn Shafer

Full-text: Open access

Article information

Source
Statist. Sci., Volume 5, Number 4 (1990), 435-444.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.ss/1177012021

Digital Object Identifier
doi:10.1214/ss/1177012021

Mathematical Reviews number (MathSciNet)
MR1092984

Zentralblatt MATH identifier
0955.01562

JSTOR
links.jstor.org

Citation

Shafer, Glenn. The Unity and Diversity of Probability. Statist. Sci. 5 (1990), no. 4, 435--444. doi:10.1214/ss/1177012021. https://projecteuclid.org/euclid.ss/1177012021


Export citation

See also

  • See Comment: Hirotugu Akaike. [The Unity and Diversity of Probability]: Comment. Statist. Sci., Volume 5, Number 4 (1990), 444--446.
  • See Comment: David Aldous. [The Unity and Diversity of Probability]: Comment. Statist. Sci., Volume 5, Number 4 (1990), 446--447.
  • See Comment: George Box. [The Unity and Diversity of Probability]: Comment. Statist. Sci., Volume 5, Number 4 (1990), 448--449.
  • See Comment: A. P. Dempster. [The Unity and Diversity of Probability]: Comment. Statist. Sci., Volume 5, Number 4 (1990), 449--449.
  • See Comment: B. Efron. [The Unity and Diversity of Probability]: Comment. Statist. Sci., Volume 5, Number 4 (1990), 450--450.
  • See Comment: Ian Hacking. [The Unity and Diversity of Probability]: Comment: In Praise of the Diversity of Probabilities. Statist. Sci., Volume 5, Number 4 (1990), 450--454.
  • See Comment: David S. Moore. [The Unity and Diversity of Probability]: Comment. Statist. Sci., Volume 5, Number 4 (1990), 454--456.
  • See Comment: Glenn Shafer. [The Unity and Diversity of Probability]: Rejoinder. Statist. Sci., Volume 5, Number 4 (1990), 457--462.